Temporary Price Reduction!
Ibuprofen, 200 mg - 50 Packets of 2 Tablets
- Compare to Advil® Ibuprofen
- Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache, and menstrual cramps.
- Packed in a perforated dispenser box to allow easy access.
- Perfect for standalone first aid or as a refill for a kit.
- Perfect for office and workplace environments
- Easy-to-swallow coated tablets sealed in tamper-evident single-dose packets
Active Ingredients: Ibuprofen 200 mg
Sold as a box of 50 individually sealed packets. PhysiciansCare® medications contain the same active ingredients as the leading national brands. Perfect for standalone first aid or as a refill for a kit.
**Packaging may vary depending on availability from our supplier**